# SDR COMA0160699

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 13,407 hours, 12,654 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5067.  DURING CLIMB OUT OF MCO THE RIGHT ENGINE LOST OIL PRESSURE ASSOCIATED WITH AN AURAL WARNING MESSAGE, AIRCRAFT RETURNED TO THE FIELD.FLUSHED AND RESERVICED THE RIGHT ENGINE OIL SYSTEM, PERFORMED 30 MINUTES GROUND RUN WITH NO NEGATIVE RESULTS.
